# SDR R61A2022020500103

- Difficulty date: January 14, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 46,166 hours, 28,972 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 17030711001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CRACK INDICATION FOUND IN THE RH WING STUB SPAR 2 FITTING HOLE A-35 AND A-53. WING STUB SPAR 2 FITTINGHOLES A-35 AND A-53 REAMED AND NEW HARDWARE INSTALLED IAW ETD2022-170-001285.
